# SDR ZW0A0111801

- Difficulty date: November 29, 2001
- Submitted: December 10, 2001
- Operation: Air carrier
- Aircraft: N912TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49183
- Aircraft time: 56,003 hours, 29,090 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Damaged
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT THE RT WING T/E FLAP, OTBD END OF THE OTBD AFT FLAP HAD DAMAGE TO THE T/E WEDGE.  REPAIRED T/E WEDGE PER SRM 57-09, FIG 45.
